Volume 19, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Colored Khovanov–Rozansky homology for infinite braids

Michael Abel and Michael Willis

Algebraic & Geometric Topology 19 (2019) 2401–2438

We show that the limiting unicolored sl(N) Khovanov–Rozansky chain complex of any infinite positive braid categorifies a highest-weight projector. This result extends an earlier result of Cautis categorifying highest-weight projectors using the limiting complex of infinite torus braids. Additionally, we show that the results hold in the case of colored homflypt Khovanov–Rozansky homology as well. An application of this result is given in finding a partial isomorphism between the homflypt homology of any braid positive link and the stable homflypt homology of the infinite torus knot as computed by Hogancamp.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Khovanov homology, Khovanov–Rozansky homology, link homology, colored link homology, colored Khovanov–Rozanksy homology, infinite braids, infinite twist
Mathematical Subject Classification 2010
Primary: 57M27
Received: 8 December 2017
Revised: 11 October 2018
Accepted: 26 October 2018
Published: 20 October 2019
Michael Abel
Department of Mathematics
Duke University
Durham, NC
United States
Michael Willis
Department of Mathematics
University of California, Los Angeles
Los Angeles, CA
United States